A representation independent propagator I : compact Lie groups

Wolfgang A. Tomé

Annales de l'I.H.P. Physique théorique (1995)

  • Volume: 63, Issue: 1, page 1-39
  • ISSN: 0246-0211

How to cite

top

Tomé, Wolfgang A.. "A representation independent propagator I : compact Lie groups." Annales de l'I.H.P. Physique théorique 63.1 (1995): 1-39. <http://eudml.org/doc/76687>.

@article{Tomé1995,
author = {Tomé, Wolfgang A.},
journal = {Annales de l'I.H.P. Physique théorique},
keywords = {path integral; propagators; representation; compact Lie groups; kinematical variables},
language = {eng},
number = {1},
pages = {1-39},
publisher = {Gauthier-Villars},
title = {A representation independent propagator I : compact Lie groups},
url = {http://eudml.org/doc/76687},
volume = {63},
year = {1995},
}

TY - JOUR
AU - Tomé, Wolfgang A.
TI - A representation independent propagator I : compact Lie groups
JO - Annales de l'I.H.P. Physique théorique
PY - 1995
PB - Gauthier-Villars
VL - 63
IS - 1
SP - 1
EP - 39
LA - eng
KW - path integral; propagators; representation; compact Lie groups; kinematical variables
UR - http://eudml.org/doc/76687
ER -

NotesEmbed ?

top

You must be logged in to post comments.